MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES G-6155, 61MM INSERT F/F 15/BX; DXC

APPLIED MEDICAL RESOURCES G-6155, 61MM INSERT F/F 15/BX; DXC
Model Number G-6155
Medical Device Problem Code Detachment Of Device Component (1104)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/14/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident device is anticipated to return.A follow-up report will be provided upon completion of the investigation.
 
Event or Problem Description
Procedure performed: "unknown" incident description: a medical staff tried to attach the insert to a clamp.Then the medical staff found that the part of fibra was peeled off from the rubber base.Another insert was used for the procedure and the procedure was completed with no problem.It didn't affect the patient." type of intervention: "another insert was used for the procedure and the procedure was completed with no problem." patient status: "it didn't affect the patient.".
 
Additional Manufacturer Narrative
Investigation summary: the event unit was returned to applied medical for evaluation.Upon visual inspection engineering confirmed that the fibra layer had partially separated from the insert pad.Based on the condition of the returned unit, the exact root cause of the event could not be determined.The probability and criticality of harm resulting from this failure mode have been evaluated and were found to be at an acceptable level.Applied medical will continue to monitor its vigilance system for trends and take appropriate actions as necessary to ensure the performance and safety of its products.

Brand Name
G-6155, 61MM INSERT F/F 15/BX
Common Device Name
DXC
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key7068013
Report Number2027111-2017-02134
Device Sequence Number13689078
Product Code DXC
UDI-Device Identifier00607915111274
UDI-Public(01)00607915111274(17)201121(30)01(10)1260098
Combination Product (Y/N)N
PMA/510(K) Number
K883790
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date11/21/2020
Device Model NumberG-6155
Device Catalogue Number100063301
Device Lot Number1260098
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/05/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/24/2017
Supplement Date Received by Manufacturer11/24/2017
Initial Report FDA Received Date11/29/2017
Supplement Report FDA Received Date01/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1